# SDR 2004FA0000062

- Difficulty date: December 23, 2003
- Submitted: January 13, 2004
- Operation: General aviation
- Aircraft: N8548F
- Make and model: Bell 47G-3B-1
- Aircraft serial: 6507
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 476121711289
- Part serial: A163
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-LIKE INDICATIONS DETECTED ON WELD EDGES-AREAS IDENTIFIED.  FLUORESCENT AND MT INSPECTION USED.
